RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 763–766 (Mi dan30162)  

MATHEMATICS

The existence of solution to a many-index problem in linear programming

B. S. Verkhovskii

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (332 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 23.04.1964

Citation: B. S. Verkhovskii, “The existence of solution to a many-index problem in linear programming”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 763–766

Citation in format AMSBIB
\Bibitem{Ver64}
\by B.~S.~Verkhovskii
\paper The existence of solution to a many-index problem in linear programming
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan30162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169689}
\zmath{https://zbmath.org/?q=an:0171.40604}


Linking options:
  • http://mi.mathnet.ru/eng/dan30162
  • http://mi.mathnet.ru/eng/dan/v158/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019